# SDR 2003FA0001289

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: General aviation
- Make and model: Cessna TU206D
- Aircraft serial: U20605485
- Aircraft time: 7,642 hours
- Engine: Cont TSIO520M
- Engine time: 3,626 hours
- Propeller: Mcauly D3A34C403
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 12116014
- Condition: Cracked
- Location: Mlg
- Part time: 7,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED 200 HRS VISUAL.  INSPECTION REVEALED ATTACHMENT FITTING MAIN LANDING GEAR OB CRACKED IN AREA OF REAR.  UPPER RADIUS, HISTORICAL RECORD REVELEAD ITS THIRD CHANGE.
